PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 51 | 1 | 243-249
Tytuł artykułu

Nambu-Poisson Tensors on Lie Groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
First as an application of the local structure theorem for Nambu-Poisson tensors, we characterize them in terms of differential forms. Secondly left invariant Nambu-Poisson tensors on Lie groups are considered.
Słowa kluczowe
Rocznik
Tom
51
Numer
1
Strony
243-249
Opis fizyczny
Daty
wydano
2000
Twórcy
  • Department of Mathematics, Gifu Keizai University, 5-50 Kitagata, Ogaki-city, Gifu, 503-8550, Japan
Bibliografia
  • [1] S. S. Chern, On integral geometry in Klein spaces, Ann. of Math. 43 (1942), 178-189.
  • [2] C. Chevalley and S. Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. 63 (1948), 85-124.
  • [3] B.-Y. Chu, Symplectic homogeneous spaces, Trans. Amer. Math. Soc. 197 (1974), 145-159.
  • [4] P. Gautheron, Some remarks concerning Nambu mechanics, Lett. Math. Phys. 37 (1996). 103-116.
  • [5] N. Nakanishi, On Nambu-Poisson manifolds, Rev. Math. Phys. 10 (1998), 499-510.
  • [6] L. Takhtajan, On foundation of the generalized Nambu mechanics, Commun. Math. Phys. 160 (1994), 295-315.
  • [7] I. Vaisman, Lectures on the geometry of Poisson manifolds, Birkhäuser, Basel, 1994.
  • [8] A. Weinstein, The local structure of Poisson manifolds, J. Diff. Geom. 18 (1983), 523-557.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv51z1p243bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.